PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Galwegobstructie door het aanvoerende-lissyndroom na chirurgische behandeling van maligne aandoeningen
Author(s): DELAUNAY E, AERTS R, TOPAL B, VANBECKEVOORT D, VERSLYPE C, VAN STEENBERGEN W
Journal: Tijdschrift voor Geneeskunde
Volume: 67    Issue: 1   Date: 2011   
Pages: 14-23
DOI: 10.2143/TVG.67.01.2000886



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

100.26.176.182.